# SDR MWEA98570

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912005501N
- Condition: Cracked
- Location: Ws 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LEFT WING RIB 111 MOST AFT LOWER SHEAR CLIP.  MTC FABRICATED AND INSTALLED SHEAR CLIP.
